| Catalog Number |
00436004000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a shoulder revision approximately 2 months postimplantation due to disassociation of the baseplate and glenosphere.The glenosphere was replaced with a smaller size.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Procode: phx.Concomitant products: base plate uncemented 15 mm post length cat# 00436201500 lot# 64588997.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2022 - 01147.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10.H6 component code: proposed annex g code: mechanical (g04) ¿ head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: disassociation of the glenosphere from the glenoid base plate.The glenosphere appears anteriorly displaced and tilted in the anterior direction.The remainder of the hardware appears intact.No periprosthetic lucencies.It was identified that during the procedure an incorrect impactor was used; however, after further review with development it was determined that this did not cause or contribute to the disassociation reported.Therefore the root cause for the reported event remains unknown.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.